# SDR DALA2018052803688

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE IN THIS AREA, THE SHEAR TIE AT STA 1360 BETWEEN STRINGER 28R AND 27R HAS SIGNS OF CORROSION. REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02 ITEM 4 AND DWG 146N1009 REV D.
